Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 124, NWS Fort Worth, TX

May 28, 2015Ellis County, Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 28, 2015, 11:26 PM CDT for Ellis County, Johnson County, Tarrant County, Texas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 11:26 PM CDT (04:26 UTC)
Expired
May 29, 2015, 5:30 AM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Ellis County, TX, Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 23 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 12:30 AM CDTFLASH FLOODArlington, TXVEHICLES STRANDED IN HIGH WATER. SOME RESCUES OCCURRING.
May 29, 12:30 AM CDTFLASH FLOODCleburne, TXSEVERAL COUNTY ROADS HAVE BEEN CLOSED ACROSS THE COUNTY.
May 29, 12:55 AM CDTFLASH FLOODCleburne, TXOVER 30 ROADS CLOSED IN THE COUNTY. ONE SWIFT WATER RESCUE ONGOING
May 29, 1:26 AM CDTFLASH FLOODCleburne, TXVEHICLE RESCUES AND HOMES FLOODED IN THE CLEBURNE AND LILLIAN AREAS
May 29, 2:37 AM CDTFLASH FLOODJoshua, TXBRIDGE IS OUT ON OAK HILL ROAD IN JOSHUA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2936 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2936 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WGUS54 KFWD 290426
FFWFWD
TXC139-251-439-290730-
/O.NEW.KFWD.FF.W.0124.150529T0426Z-150529T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 230 AM CDT
    
* AT 1125 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...CEDAR HILL...
  HALTOM CITY...BURLESON...CLEBURNE...MIDLOTHIAN...CROWLEY...FOREST
  HILL...RICHLAND HILLS...KENNEDALE...EVERMAN...KEENE...JOSHUA...
  ALVARADO...RENDON...VENUS AND PANTEGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3255 9704 3255 9696 3226 9709 3218 9747
      3216 9751 3213 9751 3215 9757 3218 9757
      3217 9760 3220 9759 3220 9761 3242 9761
      3251 9746 3261 9735 3280 9724 3280 9703

$$

AJS
2 follow-up statements
272 
WGUS74 KFWD 290608
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
108 AM CDT FRI MAY 29 2015

TXC139-251-439-290730-
/O.CON.KFWD.FF.W.0124.000000T0000Z-150529T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELLIS TX-JOHNSON TX-TARRANT TX-
108 AM CDT FRI MAY 29 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHWESTERN ELLIS...JOHNSON AND SOUTHEASTERN TARRANT COUNTIES...

AT 105 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
SLOW MOVING THUNDERSTORMS PRODUCING HEAVY RAINFALL ROUGHLY ALONG A 
LINE FROM GRANDVIEW TO ARLINGTON. GENERALLY ONE TO TWO INCHES OF 
RAIN HAVE ALREADY FALLEN ACROSS THE AREA...WITH AN ADDITIONAL ONE 
INCH OF RAINFALL EXPECTED OVERNIGHT. FLASH FLOODING IS OCCURRING 
ACROSS MUCH OF JOHNSON COUNTY WHERE OVER 30 ROADS HAVE BEEN CLOSED. 
FLASH FLOODING IS ALSO OCCURRING IN ARLINGTON WHERE SEVERAL STREETS 
ARE UNDER WATER AND PEOPLE ARE BEING RESCUED FROM FLOODED 
VEHICLES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...CEDAR HILL...
HALTOM CITY...BURLESON...CLEBURNE...MIDLOTHIAN...CROWLEY...FOREST
HILL...RICHLAND HILLS...KENNEDALE...EVERMAN...KEENE...JOSHUA...
ALVARADO...RENDON...VENUS AND PANTEGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3255 9704 3255 9696 3226 9709 3218 9747
      3216 9751 3213 9751 3215 9757 3218 9757
      3217 9760 3220 9759 3220 9761 3242 9761
      3251 9746 3261 9735 3280 9724 3280 9703

$$

92
158 
WGUS54 KFWD 290707
FFWFWD
TXC139-251-439-291030-
/O.EXT.KFWD.FF.W.0124.000000T0000Z-150529T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
207 AM CDT FRI MAY 29 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 530 AM CDT
    
* AT 203 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  SLOW MOVING THUNDERSTORMS CONTINUED TO PRODUCE HEAVY RAIN ACROSS 
  MUCH OF THE REGION. UP TO TWO TO THREE INCHES OF RAIN HAVE ALREADY 
  FALLEN ACROSS JOHNSON COUNTY AND PARTS OF SOUTHEASTERN TARRANT 
  COUNTY. FLASH FLOODING IS OCCURRING ACROSS THE REGION WITH 
  NUMEROUS ROADS CLOSED AND SEVERAL HIGH WATER RESCUES FROM PEOPLE 
  IN VEHICLES. AN ADDITIONAL ONE TO TWO INCHES OF RAIN IS POSSIBLE 
  THROUGH EARLY MORNING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FORT WORTH...ARLINGTON...GRAND PRAIRIE...MANSFIELD...CEDAR HILL...
  HALTOM CITY...BURLESON...CLEBURNE...MIDLOTHIAN...CROWLEY...FOREST
  HILL...RICHLAND HILLS...KENNEDALE...EVERMAN...KEENE...JOSHUA...
  ALVARADO...RENDON...VENUS AND PANTEGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3255 9704 3255 9696 3226 9709 3218 9747
      3216 9751 3213 9751 3215 9757 3218 9757
      3217 9760 3220 9759 3220 9761 3242 9761
      3251 9746 3261 9735 3280 9724 3280 9703

$$

92

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 6:37 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, May 28, 6:37 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CDT THU MAY 28 2015

.AVIATION...
ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED LATE AFTERNOON
ACROSS NORTH CENTRAL TEXAS...THUS HAVE PLACED VCTS IN THE TAFS
FOR THE INITIAL PERIOD. A BAND OF SHOWERS AND THUNDERSTORMS THAT
WERE WEST OF A KSPS /WICHITA FALLS/ TO KBWD /BROWNWOOD/ LINE AS OF
23Z...WILL CONTINUE TO MOVE EAST/SOUTHEAST AT 25-30 MPH.
THIS BAND OF STORMS SHOULD APPROACH THE METROPLEX TAF SITES
01-02Z. THUS HAVE CARRIED TEMPO TSRA BETWEEN 01Z AND 05Z
FOR KAFW AND KFTW...AND BETWEEN 02Z AND 06Z FOR THE REST OF THE
METROPLEX TAF SITES. MVFR CEILINGS ARE EXPECTED TO SPREAD BACK
INTO THE AREA BEFORE DAYBREAK. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP FRIDAY AFTERNOON...THUS VCTS HAS BEEN ADDED
STARTING AT 20Z.

THINGS ARE SIMILAR AT WACO EXPECT FOR THE TIMING OF THE
THUNDERSTORMS THIS EVENING...04 TO 08Z.

58

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 28 2015/
SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS
THIS AFTERNOON/EARLY EVENING AHEAD OF AN APPROACHING SHORT WAVE.
THE ATMOSPHERE IS MOIST AND UNSTABLE AS NOTED BY THE 18Z FWD
SOUNDING WITH SURFACE BASED CAPE VALUES OVER 3500 J/KG. THE FLOW
IS FAIRLY WEAK THROUGH THE MID LEVELS OF THE ATMOSPHERE SO STORMS
THAT DO FORM WILL BE FAIRLY SLOW MOVING AND EFFICIENT RAIN
PRODUCERS. THEREFORE...FLASH FLOODING WILL BE POSSIBLE WITH ANY
STORMS THAT DEVELOP. THE EARLY CONVECTION SHOULD DIMINISH WITH
THE LOSS OF SURFACE HEATING. HOWEVER...ANOTHER ROUND OF CONVECTION
WILL BE ORGANIZING IN WEST TEXAS LATE THIS AFTERNOON AND WILL
APPROACH THE WESTERN ZONES LATER THIS EVENING AND MOVE EAST
ACROSS THE CWA OVERNIGHT. THESE STORMS WILL BE HEAVY RAIN AND WIND
PRODUCERS AND THIS WILL LIKELY LEAD TO FLASH FLOODING IN MANY
LOCATIONS. WE HAVE DECIDED TO EXPAND THE CURRENT FLASH FLOOD WATCH
TO INCLUDE ALL NORTH TEXAS COUNTIES. THE WATCH WILL START AT 6 PM
TONIGHT AND RUN THROUGH SATURDAY MORNING.

WE HAVE KEPT LIKELY POPS IN PLACE FRIDAY MORNING TO ACCOUNT FOR
THE POSSIBILITY OF A LATER ARRIVAL OF THE WEST TEXAS STORMS.
HOWEVER...THERE IS A GOOD CHANCE THAT THE SQUALL LINE COULD
ADVANCE OUT AHEAD OF THE SHORT WAVE FRIDAY MORNING AND LEAVE MUCH
IF NOT ALL OF NORTH TEXAS IN SUBSIDENCE DURING THE DAY FRIDAY.

ONCE THE UPPER TROUGH AXIS MOVES EAST OF THE REGION FRIDAY
AFTERNOON IT WILL ALLOW A COLD FRONT TO ENTER INTO NORTH TEXAS.
THE FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. STORMS CHANCES SHOULD
DECREASE FROM NORTH TO SOUTH SATURDAY AFTERNOON AS THE DRY/COOL AIR
BEHIND THE FRONT DEEPENS. THERE MAY BE SOME LINGERING SHOWERS AND
THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY MORNING ACROSS THE
SOUTHEAST HALF OF THE AREA. HOWEVER...UPPER LEVEL HIGH PRESSURE
WILL BEGIN BUILDING IN FROM THE WEST AND SHOULD BRING AN END TO
ALL PRECIPITATION CHANCES BY SUNDAY EVENING.

THE EXTENDED MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT WITH
REGARDS TO THE WEATHER PATTERN ACROSS NORTH TEXAS EARLY NEXT WEEK
WITH UPPER LEVEL RIDGING OVER THE STATE AND LOW LEVEL MOISTURE
REMAINING IN THE GULF. THIS SHOULD BRING A TEMPORARY END TO
PRECIPITATION CHANCES. HOWEVER...THE GFS CONTINUES TO DEVELOP A
CUT OFF LOW UNDER THE RIDGE AND PARKS IT NEAR THE LOWER
MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. IF THIS PATTERN
VERIFIES IT WOULD RESULT IN SOME PRECIPITATION CHANCES ACROSS THE
EASTERN ZONES. FOR NOW...WE WILL LEAVE POPS LOW FOR THE MIDDLE OF
NEXT WEEK AND CONFINE THEM ONLY TO THE EXTREME EASTERN ZONES.
OVERALL...NEXT WEEK LOOKS MUCH DRIER AND WARMER WITH HIGHS IN THE
80S AND LOWS IN THE UPPER 60S TO LOWER 70S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  86  67  81  68 /  70  60  60  60  30
WACO, TX              73  83  66  82  63 /  60  60  30  60  40
PARIS, TX             70  82  68  81  64 /  50  70  60  60  30
DENTON, TX            70  83  66  78  62 /  70  60  60  60  20
MCKINNEY, TX          71  85  65  79  61 /  60  60  60  60  30
DALLAS, TX            72  86  69  80  65 /  60  60  60  60  30
TERRELL, TX           73  86  69  83  64 /  50  60  50  60  30
CORSICANA, TX         72  83  68  82  66 /  50  60  30  60  40
TEMPLE, TX            71  81  67  83  66 /  50  50  30  60  50
MINERAL WELLS, TX     69  82  65  79  61 /  70  40  60  60  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

58/58
Hazardous weather outlook, May 28, 11:19 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 PM CDT THU MAY 28 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300430-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1119 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH AND CENTRAL TEXAS
OVERNIGHT. THE MAIN HAZARDS WILL BE FROM CLOUD TO GROUND LIGHTNING
AND LOCALLY HEAVY RAIN THAT MAY RESULT IN FLASH FLOODING. A FEW
STORMS SOUTH OF A COMANCHE TO HILLSBORO TO ATHENS MAY PRODUCE WIND
GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH SATURDAY NIGHT. SOME STORMS WILL PRODUCE HEAVY RAIN THAT
MAY RESULT IN FLASH FLOODING. IN ADDITION...A FEW THUNDERSTORMS
DURING THE AFTERNOON AND EVENING HOURS THROUGH SATURDAY MAY BECOME
SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL.

A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY ALONG AND
SOUTHEAST OF A COMANCHE TO MIDLOTHIAN TO PARIS LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING...MAINLY WEST OF THE I-35 CORRIDOR. SPOTTER ACTIVATION
WILL BE POSSIBLE ACROSS THE ENTIRE REGION LATE THIS EVENING AND
OVERNIGHT.

In the hours before

Local storm report, May 28, 10:17 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      GRAFORD                 32.93N  98.25W
05/28/2015                   PALO PINTO         TX   LAW ENFORCEMENT

            3 ROADS CLOSED INCLUDING FM4
Special weather statement, May 28, 10:23 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CDT THU MAY 28 2015

TXZ142-290415-
MILLS TX-
1023 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR MILLS COUNTY UNTIL 1115 PM CDT...

AT 1022 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF GOLDTHWAITE...OR 13 MILES NORTHEAST OF ALGERITA...
MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...MULLIN AND THE INTERSECTION OF RANCH ROAD 765 AND RANCH
ROAD 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL TEXAS.

LAT...LON 3155 9888 3161 9878 3169 9876 3172 9849
      3141 9827 3123 9856 3127 9858 3125 9860
      3127 9863 3133 9859 3131 9864 3137 9865
      3134 9870 3135 9871 3139 9869 3138 9878
      3141 9878 3141 9885 3144 9889
TIME...MOT...LOC 0322Z 261DEG 33KT 3140 9874

JLDUNN
Local storm report, May 28, 10:29 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      5 N BOWIE               33.64N  97.85W
05/28/2015                   MONTAGUE           TX   LAW ENFORCEMENT

            TXDOT CLOSED A FEW ROADS CLOSED ACROSS THE WESTERN PART
            OF THE COUNTY.
Special weather statement, May 28, 10:43 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT THU MAY 28 2015

TXZ103-104-118>121-133-134-145-290500-
ROCKWALL TX-JOHNSON TX-HILL TX-DALLAS TX-TARRANT TX-KAUFMAN TX-
ELLIS TX-DENTON TX-COLLIN TX-
1043 PM CDT THU MAY 28 2015

...SPECIAL WEATHER STATEMENT...

AT 1043 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ANNA TO NEAR COVINGTON...
AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...PLANO...GARLAND...IRVING...GRAND
PRAIRIE...MESQUITE...MCKINNEY...CARROLLTON...FRISCO...DENTON...
RICHARDSON...LEWISVILLE...ALLEN...FLOWER MOUND...MANSFIELD...
ROWLETT...EULESS AND DESOTO.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 469.
 INTERSTATE 35W BETWEEN MILE MARKERS 3 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 374 AND 466.
 INTERSTATE 20 BETWEEN MILE MARKERS 425 AND 487.
 INTERSTATE 30 BETWEEN MILE MARKERS 4 AND 71.
 INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 36.
 INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 35.
 INTERSTATE 45 BETWEEN MILE MARKERS 257 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3340 9639 3334 9638 3335 9629 3324 9629
      3256 9653 3206 9693 3218 9760 3255 9762
      3256 9755 3266 9755 3340 9708
TIME...MOT...LOC 0343Z 267DEG 18KT 3337 9653 3224 9727

82
Special weather statement, May 28, 10:44 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT THU MAY 28 2015

TXZ103-104-118>121-133-134-145-290500-
ROCKWALL TX-JOHNSON TX-HILL TX-DALLAS TX-TARRANT TX-KAUFMAN TX-
ELLIS TX-DENTON TX-COLLIN TX-
1044 PM CDT THU MAY 28 2015

...SPECIAL WEATHER STATEMENT...

AT 1044 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ANNA TO NEAR
COVINGTON...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...PLANO...GARLAND...IRVING...GRAND
PRAIRIE...MESQUITE...MCKINNEY...CARROLLTON...FRISCO...DENTON...
RICHARDSON...LEWISVILLE...ALLEN...FLOWER MOUND...MANSFIELD...
ROWLETT...EULESS AND DESOTO.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 469.
 INTERSTATE 35W BETWEEN MILE MARKERS 3 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 374 AND 466.
 INTERSTATE 20 BETWEEN MILE MARKERS 425 AND 487.
 INTERSTATE 30 BETWEEN MILE MARKERS 4 AND 71.
 INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 36.
 INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 35.
 INTERSTATE 45 BETWEEN MILE MARKERS 257 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3340 9639 3334 9638 3335 9629 3324 9629
      3256 9653 3206 9693 3218 9760 3255 9762
      3256 9755 3266 9755 3340 9708
TIME...MOT...LOC 0344Z 267DEG 18KT 3337 9651 3224 9726

JLDUNN
Special weather statement, May 28, 10:48 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT THU MAY 28 2015

TXZ141-143-144-290445-
COMANCHE TX-HAMILTON TX-BOSQUE TX-
1048 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COMANCHE...HAMILTON
AND BOSQUE COUNTIES UNTIL 1145 PM CDT...

AT 1048 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF GLEN
ROSE TO 7 MILES SOUTHWEST OF HAMILTON...AND MOVING EAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLIFTON...HAMILTON...MERIDIAN...VALLEY MILLS...IREDELL...CRANFILLS
GAP...MERIDIAN STATE PARK...WALNUT SPRINGS AND MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3169 9846 3199 9799 3221 9763 3220 9762
      3194 9743 3193 9744 3189 9736 3188 9739
      3187 9738 3184 9733 3184 9728 3179 9733
      3177 9732 3175 9728 3159 9761 3171 9769
      3150 9811 3168 9846
TIME...MOT...LOC 0348Z 251DEG 12KT 3211 9763 3162 9820

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:01 PM CDTFlash Flood WarningFWDJack3 hr
May 28, 7:03 PM CDTSevere Thunderstorm WarningFWDEastland42 min
May 28, 7:13 PM CDTFlash Flood WarningFWDPalo Pinto3 hr
May 28, 7:21 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise54 min
May 28, 7:22 PM CDTAreal Flood AdvisoryFWDEastland113 min
May 28, 7:43 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 28, 7:50 PM CDTSpecial Weather StatementFWDEastland40 min
May 28, 7:53 PM CDTFlash Flood WarningFWDMontague3 hr
May 28, 8:17 PM CDTAreal Flood AdvisoryFWDParker, Wise3 hr
May 28, 8:18 PM CDTSpecial Weather StatementFWDHood, Palo Pinto, Parker, Wise42 min
May 28, 8:23 PM CDTSpecial Weather StatementFWDCooke52 min
May 28, 8:25 PM CDTAreal Flood WarningFWDStephens, Young3 hr
May 28, 8:29 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise61 min
May 28, 8:35 PM CDTFlash Flood WarningFWDCooke3 hr
May 28, 8:45 PM CDTRiver Flood WarningFWDJack5 days
May 28, 8:46 PM CDTAreal Flood AdvisoryFWDComanche, Eastland, Erath3 hr
May 28, 8:56 PM CDTSpecial Weather StatementFWDParker, Tarrant, Wise49 min
May 28, 8:57 PM CDTFlash Flood WarningFWDWise3 hr
May 28, 8:59 PM CDTSpecial Weather StatementFWDComanche, Erath, Hood, Somervell46 min
May 28, 9:39 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 28, 9:40 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant65 min
May 28, 9:44 PM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Hood, Johnson, Somervell61 min
May 28, 9:47 PM CDTSpecial Weather StatementFWDGrayson73 min
May 28, 10:01 PM CDTAreal Flood WarningFWDJack3 hr
May 28, 10:06 PM CDTFlash Flood WarningFWDComanche3 hr
May 28, 10:18 PM CDTAreal Flood WarningFWDPalo Pinto3 hr
May 28, 10:23 PM CDTSpecial Weather StatementFWDMills52 min
May 28, 10:29 PM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 28, 10:32 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 28, 10:35 PM CDTAreal Flood AdvisoryFWDHamilton, Mills3 hr
May 28, 10:35 PM CDTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills40 min
May 28, 10:43 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more77 min
May 28, 10:44 PM CDTAreal Flood AdvisoryFWDHood, Somervell2 hr
May 28, 10:44 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more76 min
May 28, 10:48 PM CDTSpecial Weather StatementFWDBosque, Hamilton57 min
May 28, 10:54 PM CDTAreal Flood AdvisoryFWDBosque3 hr
May 28, 11:19 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills56 min
May 28, 11:37 PM CDTAreal Flood AdvisoryFWDCollin113 min
May 28, 11:55 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 29, 12:08 AM CDTFlash Flood WarningFWDBosque, Erath, Hill, Somervell3 hr
May 29, 12:12 AM CDTAreal Flood AdvisoryFWDFannin3 hr
May 29, 12:20 AM CDTSpecial Weather StatementFWDBell, Coryell, McLennan70 min
May 29, 12:36 AM CDTFlash Flood WarningFWDDallas, Tarrant5 hr
May 29, 12:45 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 29, 12:56 AM CDTSpecial Weather StatementFWDEllis49 min
May 29, 1:03 AM CDTRiver Flood WarningFWDHamilton62 hr
May 29, 1:28 AM CDTSpecial Weather StatementFWDBell, Falls, Milam62 min
May 29, 1:34 AM CDTAreal Flood AdvisoryFWDCollin, Grayson3 hr
May 29, 1:38 AM CDTFlash Flood WarningFWDDallas4 hr
May 29, 1:59 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
May 29, 2:15 AM CDTRiver Flood WarningFWDTarrant17 hr
May 29, 2:17 AM CDTRiver Flood WarningFWDDallas18 hr
May 29, 2:35 AM CDTRiver Flood WarningFWDDallas, Tarrant4 days
May 29, 2:35 AM CDTRiver Flood WarningFWDCollin66 hr
May 29, 3:02 AM CDTRiver Flood WarningFWDHunt42 hr
May 29, 3:02 AM CDTRiver Flood WarningFWDHunt, Rockwall34 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDStephens25 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDErath, Hamilton18 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDBosque18 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDCoryell25 hr
May 29, 3:20 AM CDTAreal Flood WarningFWDBosque, Hill6 hr
May 29, 3:31 AM CDTFlash Flood WarningFWDEllis4 hr
May 29, 3:57 AM CDTRiver Flood WarningFWDTarrant10 hr
May 29, 4:23 AM CDTFlash Flood Warning EmergencyFWDCollin, Dallas3 hr
May 29, 4:58 AM CDTFlash Flood Warning EmergencyFWDCollin3 hr
May 29, 5:07 AM CDTAreal Flood WarningFWDDenton3 hr
May 29, 5:14 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 29, 5:19 AM CDTAreal Flood WarningFWDJohnson, Tarrant6 hr
May 29, 5:23 AM CDTFlash Flood WarningFWDDallas4 hr
May 29, 5:28 AM CDTAreal Flood AdvisoryFWDLeon3 hr
May 29, 5:32 AM CDTAreal Flood WarningFWDEllis9 hr
May 29, 5:43 AM CDTRiver Flood WarningFWDDallas16 hr
May 29, 6:46 AM CDTRiver Flood WarningFWDComanche25 hr
May 29, 7:31 AM CDTAreal Flood WarningFWDCollin6 hr
May 29, 7:36 AM CDTRiver Flood WarningFWDYoung25 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDWise61 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDParker39 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDDenton19 hr
May 29, 7:51 AM CDTAreal Flood WarningFWDDenton3 hr
May 29, 8:32 AM CDTRiver Flood WarningFWDPalo Pinto29 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.